# SDR IPXA11665161

- Difficulty date: February 25, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 37,416 hours, 11,868 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 252T31569
- Condition: Elongated
- Location: Rudder Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EMP - RUDDER UPPER PCA BELLCRANK RT BRACKET FASTENER HOLE FOUND ELONGATED.  EMP RUDDER UPPER PCA BELLCRANK RT BRACKET REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV 49.
